Andriamifidisoa, R., Randriambolasata, H.. (1396). Algebraic adjoint of the polynomials-polynomial matrix multiplication. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(2), 25-33. doi: 10.22124/jart.2017.2713
R. Andriamifidisoa; H. Randriambolasata. "Algebraic adjoint of the polynomials-polynomial matrix multiplication". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5, 2, 1396, 25-33. doi: 10.22124/jart.2017.2713
Andriamifidisoa, R., Randriambolasata, H.. (1396). 'Algebraic adjoint of the polynomials-polynomial matrix multiplication', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(2), pp. 25-33. doi: 10.22124/jart.2017.2713
Andriamifidisoa, R., Randriambolasata, H.. Algebraic adjoint of the polynomials-polynomial matrix multiplication. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1396; 5(2): 25-33. doi: 10.22124/jart.2017.2713


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.